# SDR AALA202106019032

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 35,795 hours, 14,430 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Receiver
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: WEATHER RADAR FAILED IN FLIGHT, FLIGHT DIVERTED TO OKC AND LANDED WITHOUT FURTHER INCIDENT. REPLACED WEATHER RADAR RECEIVER/TRANSMITTER IAW AMM 34-43-41, OPS CHECK GOOD.
